# SDR AU510001799

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 404
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 602EN556B
- Condition: Unserviceable
- Location: Gear Uplock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR UPLOCK MICROSWITCH FAILED. SWITCH HAD ONLY 54.5 HOURS OPERATION SINCE REPLACEMENT. (CASA NR 510001799)
